# SDR AALA201702059001

- Difficulty date: February 4, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- Aircraft time: 73,129 hours, 27,703 cycles
- System (JASC): 5240 · Service Doors
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT ARM.  MAINTENANCE INSPECTED THE DOOR, REPOSITIONED LANYARD IAW AMM 25-66-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
